Advertisement

Unlimited Photo Storage

FOLLOW US

OUR BLOG

Symptoms to Take Notice of in Children

The NHS has been facing ever-increasing pressures in recent years, with slashed budgets, staff shortages and lack of resources taking its toll on the quality of care. One of the many ways we commonly see the impact of these pressures is in waiting times for GP…

Mother of the Bride Guide

The day you’ve dreamed of for years has finally arrived! Your little girl is all grown up and has chosen a partner to start her life with, and you are officially a MoB -- Mother of the Bride! While congratulatory remarks are appropriate at this juncture, so are a few…

How to Through A Larger Than Life Small Wedding on a Budget

This one is as simple as crowdfunding your honeymoon. It might sound strange at first, but do you really need another blender or set of dinner plates? Instead of having your guests purchase a bunch of things you’ll end up trying to return anyway, why not let them chip in for…

I have had asthma since I was about 8 years old and it has afflicted my life in many ways. My "condition" borders between moderate and severe, and has a daily impact on my life. When I am sick, things get A LOT worse and that is what I am dealing with right now.

When things get this bad I have a medication regimen that I utilize in hopes of keeping me out of the ER. Yesterday, I realized that my breathing was really not going to well. I was struggling so much just to get the slightest breath and my inhaler wasn't working.

So, I started myself on a fairly high dose of Prednisone (an oral steroid) that I like to call "Speed, with a prescription".


You see, in addition to being a virtual life saver when it comes to restricted breathing, Prednisone also has some pretty hardcore side affects when taken at higher doses.

My faves (yes, I am being facetious) are:

-insomnia --- anxiety --- muscle twitching or tightening
-euphoria --- mania --- confusion --- dizziness
-extreme changes in mood and personality
-depression upon withdrawal

All in all, when I take this medication, I usually feel as though I am self inducing a manic-bipolar episode that totally throws my body and mind out of whack.

I become mentally hyper, very irritable and overly productive (especially with random craft projects). It is really not a good feeling, because it feels out of control and I feel the substance in my body. When I feel as sick as I do right now, it is especially difficult because my body isn't able to keep up with my overly active mind.

And....I have to work extra hard to be nice to the fam...

Because EVERYTHING gets on my nerves.

Momo, has so much energy that I get really overwhelmed...and she is so cuddly, always in my face, asking a question, talking about something, sitting right on top of me...
I love the kid, but good grief I get claustrophobic

And Mango, tries to be sweet, and ohhhhh does that irk me when I feel like this...It's like, "here I am, I'm ready to spar and you want to be nice"...
Ugh...the nerve.

Oh, and HWMNBN...he doesn't stand a chance when I feel like this. As much as I try to be patient with the kids and control my Prednisone induced fury, HWMNBN gets the brunt of it all.

Poor guy.

Views: 11

Comment

You need to be a member of Mom Bloggers Club to add comments!

Join Mom Bloggers Club

© 2018   Created by Mom Bloggers Club.   Powered by

Badges  |  Report an Issue  |  Terms of Service